# SDR AALA201708239009

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 41,767 hours, 15,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT ARM. REMOVED SEAT BELT FROM GIRT BAR AREA. DOOR ARMS AND INDICATES NORMALLY.
